# SDR JJBA201811098004

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,057 hours, 23,958 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB END ON AFT WING-TO-FUSELAGE FAIRING SUPPORT IN LH MLG WELL. FOUND ADDITIONAL CRACK IN FAIRING SUPPORT WEB	STOP-DRILLED CRACK ENDS OF FAIRING SUPPORT WEB. PERFORMED NDI USING 30X MAGNIFIER AND FOUND NO FURTHER CRACKING. RIB END REPLACEMENT AND DEFERRAL OF PERMANENT REPAIR STILL REQUIRED.
